I'll try to keep this brief. I'm a male model, 29 years old and I just signed with an incredible agency, so weight gain is not an option for me...
I recently started Abilify for treatment resistant depression (1mg a day because 2mg gave me panic attacks, so my pdoc advised I just split the pills in half, which dramatically relieved the issue) and as far as my depression goes, it's been a godsend! There are definitely side effects (irritability, anxiety, restlessness) but those are not my top concerns at this point. Right now, it's the frickin weight gain! Now, my appetite has dramatically increased and it seems insatiable (no matter what I eat, I'm never satisfied, I keep craving something else, I feel like I'm a pregnant woman). But is that the reason for the weight gain? Or is it something in the medicine itself that causes it, regardless of what you eat?
P.s. You should also know, I follow a strict diet and workout regimen:
-5 to 6 days a week of lifting
-4 to 5 days of cardio (20 minutes or 5 miles on the treadmill... depending on my motivation)
-And as far as my diet, it's high protein (lean meats), raw fruits and veggies, egg whites(no yolks), low carbs, no butters or oils and no soda
So please can someone put my mind at ease, so I can move forward with my career and stop obsessing about this!? And please try to stick to the core issue I'm asking about, I noticed on these forums that people tend to rant and ramble at times, and completely go off topic, which is fine, but I really need some help with this :(
Thank you in advance for taking the time to reply
My med history: